# SDR SIMA20120406002

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 19,408 hours, 16,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3461,  CREW REPORTED MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  LUBRICATED MAIN CABIN DOOR IAW AMM 52-18-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
